# SDR HNAA2022082900250

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 41,720 hours, 38,249 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

BAG BAY SMOKE INDICATION ON EICAS, FA INSP NO FIRE OR SMOKE NOTED. BAG BAY FIRE BOTTLES DEPLOYED. NO EVIDENCE OF FIRE OR SMOKE AFTER LANDING .... R&R FWD/AFT CARGO AREA SMOKE DETECTORS IAW AMM 26-15-01. OPS CHECK GOOD. R&R HIGH RATE & METERED BAGGAGE COMPARTMENT FIRE BOTTLES IAW AMM 26-23-01. OPS CHECK GOOD.
